I've been on 300mg of Wellbutrin XL the generic form for 4 months now. I'm very agitated, still depressed, weight gain, headaches, insomnia. What other medications in this class would be comparable or would work. I've taken several different type of medications most of my life and it seems like this class of medication works the best, but I don't seem to have all the improvement that others seem to have. I was first started out on 150mg and that didn't seem to be enough. I have ADD and I'm going through post partum since the last 4 months. I just don't know what to do and I'm even taking suggestions for homeopathic pills. Does anyone have any suggestions?
12 Jan 2012
Hello midcountry. To add on to what Mary already said. Trying to figure out another possible cause what might be happening here. You do have ADD. I'm almost certain that you're taking a drug for the ADD. Either one of the series of drugs that treat ADD might certainly be causing what you're now experiencing, while taking the Wellbutrin along with that particular drug. A negative interaction. Best of wishes and good health to you,pledge
23 Mar 2012
hello midcountry, i am no pro either but have been in your situation... i would say that your post partum is to fault for the lack of effect along with too low of a dose of the generic (wellbutrin xl). same thing happened to me and it progressed from there. Give yourself some room to even out the hormones (took me 8 mnths for the hormone thing) My Psychdr increased my dose to 300 and really helped. After having my second baby at 36 my brain/system took a big hit for some reason and PPD was a result. had another baby at 39 and PPD a result again, just a terrible thing to go through i know... now I am 46 and currently weeining off lexapro and wanting to go back to wellbutrin xl to see if i can loose the weight that the SSRI's are responsible for. Good luck and be gentle with yourself, deep breaths and a good Psych DR. (try and walk few times a week to increase the dopamine & seratonin that our system is lacking:) Kelly (i have GAD/depression)
12 Jan 2012
Hello Midcounrtry, & welcome to the site. I am not a medical prefessional & certainly not any kind of expert of depression drugs, but my hubby is bipolar& has lots of issues. He is one Zoloft & wellburtrin. From all I have read on this topic from others, it seems to me that wellbutrin alone cannot sometines help a person, but in combination with other depression drugs really does a good job. You need to relay these feeling to your prescribing doctor & let him/her know exactly how you feel. It is very important to be getting the med that helps you. I hope this has been of some help to you, & I wish you the best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been using Wellbutrin for 6+ months and my doctor prescribed the Citalopram yesterday. I'm afraid of gaining weight to the point if it ...
4 answers • 8 Dec 2012
I was on Citalopram 40mg for 2 years and gained a total of 40 lbs. My doctor switched me to wellbutrin xl 150 mg but I saw no difference in my weight ...
3 answers • 10 Feb 2013
Will I lose weight on Wellbutrin the 2nd time around? The first time I took it, I was taking 300mg of the generic for around 2 years. I had lost ...
2 answers • 30 Sep 2013